Originally Posted by sonflower323
She started to lose her balance ever so slightly at the onset. She is 14 yrs. old so it's not unusual to see her be a little unsteady when she first gets up from a nap, but then she started throwing up, trembling & much head wobbling too. If she was going to vomit from this med, it should have already happened before this, so I stopped giving it to her immediately and called the vet. By the time my dog was seen, she was literally falling over in random directions and could not steady herself (and still cannot). The vet swears it is NOT because of Atopica and supposedly even consulted an animal neurologist colleague about my dog's case - and of course, he swears he's NEVER seen a correlation between Atopica & the symptoms my dog's experiencing. I'm not so sure I can believe that....
After the first dose of Atopica (actually, generic modified cyclo), my boy freaked out. He got really wobbly, and went and hid in his crate for 3 hours.
I stopped the med, waited two days, reduced the dose, and fed it with a meal, and he still had a slight neuro reaction.
Just because they've never seen it before doesn't mean that it can't happen.
I hope that your dog gets better real quick.